# SDR SCNA96054

- Difficulty date: April 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N285SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21676
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator Bracket
- Condition: Cracked
- Location: Nr 8 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, THE NUMBER 8 SPOILER ACTUATOR SUPPORT FITTING WAS FOUND CRACKED ON THE VERTICAL FLANGE OF THE RIGHT TRAILING EDGE BEAM.  INSTALLED REPAIR IAW LOCKHEED ENGINEERING ORDER NUMBER 3753.
